Accessibility navigation


Model-free price hedge ratios for homogeneous claims on tradable assets

Alexander, C. and Nogueira, L. M. (2007) Model-free price hedge ratios for homogeneous claims on tradable assets. Quantative Finance, 7 (5). pp. 473-479. ISSN 1469-7696

Full text not archived in this repository.

To link to this article DOI: 10.1080/14697680601101700


Item Type:Article
Refereed:Yes
Divisions:Henley Business School > ICMA Centre
ID Code:20488
Publisher:Taylor & Francis

Centaur Editors: Update this record

Page navigation